Near invariance and local transience for random diffeomorphisms

F. Colonius, A.J. Homburg, W. Kliemann

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

For random diffeomorphisms depending on a parameter, nearly invariant sets are described via an associated deterministic control system. Conditions are provided guaranteeing that the system leaves the support of an invariant measure under small perturbations of the parameter and estimates for the exit times are given. © 2010 Taylor & Francis.
Original languageEnglish
Pages (from-to)127-141
JournalJournal of Difference Equations and Applications
Volume16
Issue number2-3
DOIs
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'Near invariance and local transience for random diffeomorphisms'. Together they form a unique fingerprint.

Cite this